Posted by: Anonymous | 2009-07-03

Change in PMS

Hi everyone, I am hoping someone can shed some light on my situation. I am a 31 year old woman and recently stopped taking anti-depressant medication which I had been on for 5 years. I take the pill - Melodene. Anyhow since I have stopped taking the anti-depressant medicationmy PMS symptoms have become a lot worse. 2 weeks before my period my boobs get extremely sore and they feel like the are about 2 sizes bigger but still in the same skin, it really is uncomfortable. And then a week before my period the usual symptoms begin, this I am ok with. But is it normal to get tender breasts 2 weeks before my period? I am taking all sorts of herbal supplements but none seem to help at all. Do you think changing the pill could help? Any advice would be most welcome.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is common to have tender breasts at this time. Evening primrose oil may help.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: Anonymous | 2009-07-03

I' m also on Melodene and experience the same thing with my boobs went to Gynie and like she said that is one of the symptoms a person can experience on a certain type of pill. Dont know if you also gained weight like me but on the other side my PMS is so much better also the pain is so much better.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.